# SDR NSVA200600232

- Difficulty date: December 11, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 34,175 hours, 37,828 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR COMING THE AREA ABOVE SEAT 6A WITH WINDOW LIGHT ON AND BLEED AIR ON THE GROUND.  INSPECTED, FOUND BAD WINDOW SOCKET.  REMOVED BULB AND DISCONNECTED BALLAST OVER 6A.  DEFERRED IAW MEL 33-20-1 CAT C ID NR 23169, LGA LOG PAGE 106450.  REMOVED AND REPLACED FWD LAMP HOLDER AND BULB FROM SEAT 6A WINDOW LIGHTS IAW SAAB MM 33-21-05 AND 33-21-20, OPS CHECKS GOOD.  THIS CLEARS MEL PN: F8T5.
